MAUDE Adverse Event Report: WARSAW ORTHOPEDICS STIMULATOR, NERVE

WARSAW ORTHOPEDICS STIMULATOR, NERVE
Catalog Number 9450020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that intra-op, the tip of probe broke.The broken tip was successfully removed from the patient; and no fragment of the instrument remained inside the patient's body.No patient complications were reported.
 
Additional Manufacturer Narrative
Product analysis: visual and optical inspection confirmed the pedicle needle tip has broken.Optical inspection of the fracture point revealed the metal has been bent and deformed.This type of damage is consistent with bend stress overload.If information is provided in the future, a supplemental report will be issued.

Brand Name
STIMULATOR, NERVE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8747160
Report Number1030489-2019-00687
Device Sequence Number1668342
Product Code ETN
UDI-Device Identifier00721902670763
UDI-Public00721902670763
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K031003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Catalogue Number9450020
Device Lot Number0694941W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1